Rocky Mountain Journal of Mathematics

Notes on Analytic Feynman Integrable Functionals

Il Yoo and Kun Soo Chang

Full-text: Open access

Article information

Rocky Mountain J. Math., Volume 23, Number 3 (1993), 1133-1142.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 28c20

Wiener measure space analytic Wiener integral analytic Feynman integral Paley-Wiener-Zygmund integral Fresnel integral stochastic integration formula


Yoo, Il; Chang, Kun Soo. Notes on Analytic Feynman Integrable Functionals. Rocky Mountain J. Math. 23 (1993), no. 3, 1133--1142. doi:10.1216/rmjm/1181072548.

Export citation


  • S. Albeverio and R. Hoegh-Krohn, Mathematical theory of Feynman path integrals, Lecture Notes Math. 523 (1976).
  • R.H. Cameron and D.A. Storvick, Some Banach algebras of analytic Feynman integrable functionals, Lecture Notes Math. 798, (1980), 18-67.
  • K.S. Chang, G.W. Johnson and D.L. Skoug, The Feynman integral of quadratic potentials depending on two time variables, Pacific J. Math. 122 (1986), 11-33.
  • --------, Functions in the Banach algebra $S(\nu)$, J. Korean Math. Soc. 24 (1987), 151-158.
  • R.P. Feynman, Space-time approach to non-relativistic quantum mechanics, Rev. Mod. Phys. 20 (1948), 367-387.
  • R.P. Feynman and A.R. Hibbs, Quantum mechanics and path integrals, McGraw Hill, New York, 1965.
  • G.W. Johnson, The equivalence of two approaches to the Feynman integral, J. Math. Phys. 23 (1982), 2090-2096.
  • G.W. Johnson and D.L. Skoug, Notes on the Feynman integral II, J. Funct. Anal. 41 (1981), 277-289.
  • E. Nelson, The use of the Wiener process in quantum theory, in The collected works of Nobert Wiener (P. Masani, ed.), Vol. III, MIT Press, 1964.
  • C. Park and D.L. Skoug, The Feynman integral of quadratic potentials depending on $n$ time variables, Nagoya Math. J. 110 (1988), 151-162.
  • --------, A note on Paley-Wiener-Zygmund stochastic integrals, Proc. Amer. Math. Soc. 103 (1988), 591-601.
  • D.L. Skoug, Feynman integrals involving quadratic potentials, stochastic integration formulas, and bounded variation for functions of several variables, Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II, 17 (1987), 331-346.